MIA cover

Mathematical Inequalities & Applications

Volume: 25

Year: 2022


Issue: 1 (January, 2022)
Article number / DOI Authors / Title Pages Abstract Article
25-01 Hoang Anh Tran: A simple counterexample for the permanent-on-top conjecture 1–16 View View
25-02 Aigerim Kalybay, Ryskul Oinarov: Boundedness of Riemann-Liouville operator from weighted Sobolev space to weighted Lebesgue space for 1 < q < p < ∞ 17–26 View View
25-03 Nafya Hameed Mohammed, Ebrahim Analouei Adegani, Teodor Bulboacă, Nak Eun Cho: A family of holomorphic functions defined by differential inequality 27–39 View View
25-04 Gord Sinnamon: Norm of the discrete Cesàro operator minus identity 41–48 View View
25-05 M. Paschalis: Geometric Hardy inequalities via integration on flows 49–72 View View
25-06 Thu Hien Nguyen, Anna Vishnyakova: On the number of real zeros of real entire functions with a non-decreasing sequence of the second quotients of Taylor coefficients 73–89 View View
25-07 Zhitao Guo: On Stević-Sharma operator from weighted Bergman-Orlicz spaces to Bloch-type spaces 91–107 View View
25-08 Ting Chen, Feng Liu: Regularity of commutators of multilinear maximal operators with Lipschitz symbols 109–134 View View
25-09 Marek Niezgoda: Majorization refinements of Ky Fan's eigenvalue inequality and related results 135–144 View View
25-10 Clifford Gilmore, Félix Martínez-Giménez, Alfred Peris: Rate of growth of distributionally chaotic functions 145–167 View View
25-11 Dinh Dũng, Vu Nhat Huy: Approximation by linear combinations of translates of a single function 169–186 View View
25-12 Marek Niezgoda, Karol Gryszka: Pre-Grüss and Grüss-Ostrowski like inequalities in Banach spaces 187–203 View View
25-13 Wasthenny Cavalcante, Daniel Nùñez-Alarcón, Daniel Pellegrino, Pilar Rueda: Optimal constants of the mixed Littlewood inequalities: the complex case 205–220 View View
25-14 Shuichi Sato: Some weak type estimates for maximal singular integrals 221–249 View View
25-15 Rabia Bibi: Refinements of some classical inequalities on time scales 251–260 View View
25-16 Luciana Melchiori: Weighted inequalities for multilinear operators acting between generalized Zygmund spaces assuming Musielak-Orlicz bumps conditions 261–290 View View
25-17 Mansour Mahmoud, Feng Qi: Bounds for completely monotonic degrees of remainders in asymptotic expansions of the digamma function 291–306 View View
Issue: 2 (April, 2022)
Article number / DOI Authors / Title Pages Abstract Article
25-18 Sei-Ichiro Ueki: Volterra type integral operator acting between Fock spaces 307–318 View View
25-19 Yoshihiro Mizuta, Tetsu Shimomura: Hardy and Sobolev inequalities for double phase functionals on the unit ball 319–333 View View
25-20 Rihab Guedri, Najmeddine Attia: A note on the generalized Hausdorff and packing measures of product sets in metric space 335–358 View View
25-21 Artur Rutkowski: Fractional Korn inequality on subsets of the Euclidean space 359–367 View View
25-22 Senlin Wu, Yafang Lv, Keke Zhang, Chan He: Covering convex hulls of compact convex sets with smaller homothetic copies 369–377 View View
25-23 Eungil Ko, Ji Eun Lee, Mee-Jung Lee: On backward Aluthge iterates of complex symmetric operators 379–395 View View
25-24 Hui Wu, Cuixian Kong: Differential Harnack estimate of solutions to a class of semilinear parabolic equation 397–405 View View
25-25 Gradimir V. Milovanović, Abdullah Mir: On the Erdős-Lax and Turán inequalities concerning polynomials 407–419 View View
25-26 Sofiya Ostrovska: Distortion in the metric characterization of superreflexivity in terms of the infinite binary tree 421–431 View View
25-27 DongSeung Kang, Hoewoon Kim, Bongwoo Lee: Stability estimates for a radical functional equation with fixed-point approaches 433–446 View View
25-28 Jun Liu: Fourier transform of variable anisotropic Hardy spaces with applications to Hardy-Littlewood inequalities 447–465 View View
25-29 Kazimierz Nikodem, Teresa Rajba: On Hermite-Hadamard inequalities for (k,h)-convex set-valued maps 467–475 View View
25-30 Yin Liu: Abstract Hardy spaces 477–493 View View
25-31 Antonio Avilés, Gonzalo Martínez-Cervantes, José David Rodríguez Abellán, Abraham Rueda Zoca: Lattice embeddings in free Banach lattices over lattices 495–509 View View
25-32 Chai Wah Wu: On rearrangement inequalities for multiple sequences 511–534 View View
25-33 Vladimir Dmitrievich Stepanov, Elena Pavlovna Ushakova: Compactness of the two-dimensional rectangular Hardy operator 535–549 View View
25-34 Türker Özsarı, Kıvılcım Alkan, Konstantinos Kalimeris: Dispersion estimates for the boundary integral operator associated with the fourth order Schrödinger equation posed on the half line 551–571 View View
25-35 Guoru Wang, Feng Liu: Regularity of commutator of bilinear maximal operator with Lipschitz symbols 573–600 View View
25-36 Péter Kórus, Juan E. Nápoles Valdés: q-Hermite-Hadamard inequalities for functions with convex or h-convex q-derivative 601–610 View View
25-37 Bogdan Gavrea, Ioan Gavrea, Daniel Ianoşi: On q-monotonicity of α-Bernstein operators 611–619 View View
Issue: 3 (July, 2022)
Article number / DOI Authors / Title Pages Abstract Article
25-38 Małgorzata Chudziak: On a disparity between willingness to pay and willingness to accept under the Rank-Dependent Utility model 621–630 View View
25-39 Ferenc Weisz: Triangular Cesàro summability and Lebesgue points of two-dimensional Fourier series 631–646 View View
25-40 Masaru Tominaga: Log-convexity of generalized Kantorovich function 647–657 View View
25-41 AliReza Bagheri Salec, Stefan Ivković, Seyyed Mohammad Tabatabaie: Spaceability on some classes of Banach spaces 659–672 View View
25-42 Yan Hong, Feng Qi: Refinements of two determinantal inequalities for positive semidefinite matrices 673–678 View View
25-43 Eungil Ko, Ji Eun Lee: On quasinormality of the dilation of truncated Toeplitz operators 679–690 View View
25-44 Fengping Yao: Gradient estimates for the p-Laplacian parabolic equations with a low-order term 691–701 View View
25-45 Frédéric Ouimet, Feng Qi: Logarithmically complete monotonicity of a matrix-parametrized analogue of the multinomial distribution 703–714 View View
25-46 Daniel Salim, Denny Ivanal Hakim, Yudi Soeharyadi, Wono Setya Budhi: Fractional integral operator with rough kernel on various closed subspaces of Morrey spaces 715–725 View View
25-47 Gábor M. Molnár, Zsolt Páles: On convex and concave sequences and their applications 727–750 View View
25-48 Michal Bathory: Sharp nonlinear estimates for multiplying derivatives of positive definite tensor fields 751–769 View View
25-49 Giao Bui, Fernando López-García, Van Tran: An application of the weighted discrete Hardy inequality 771–788 View View
25-50 Dinghuai Wang, Guangqing Wang: Necessary and sufficient conditions for boundedness of commutators of bilinear Hardy-Littlewood maximal function 789–807 View View
25-51 Suping Wang: Average sampling and reconstruction in shift-invariant subspaces of mixed Lebesgue space Lp,q(ℝd+1) 809–826 View View
25-52 Yunlong Yang, Lina Liu: Two Chernoff-type inequalities and their stability properties 827–837 View View
25-53 V. E. S. Szabó: Inequalities for trigonometric sums in two variables 839–850 View View
25-54 Nguyen Minh Dien, Juan J. Nieto: Lyapunov-type inequalities for a nonlinear sequential fractional BVP in the frame of generalized Hilfer derivatives 851–867 View View
25-55 Markos Fisseha Yimer: Multidimensional weighted Pólya-Knopp inequalities with sharp constants 869–880 View View
25-56 Arnaud Marsiglietti, Puja Pandey: On the equivalence of statistical distances for isotropic convex measures 881–901 View View
25-57 Zokhrab Mustafaev: On minmax and maxmin inequalities for centered convex bodies 903–911 View View
25-58 Vasiliki Bitsouni, Nikolaos Gialelis: A note on the multivariate generalization of a basic simple inequality 913–923 View View
Issue: 4 (October, 2022)
Article number / DOI Authors / Title Pages Abstract Article
25-59 María Concepción López-Díaz, Miguel López-Díaz, Sergio Martínez-Fernández: On stochastic orders defined by other stochastic orders and transformations of probabilities 925–939 View View
25-60 Bappaditya Bhowmik, Goutam Satpati: Inequalities for meromorphic univalent functions with nonzero pole 941–961 View View
25-61 Nguyen Anh Dao: Hardy operators and commutators on generalized central function spaces 963–983 View View
25-62 Ruishen Qian, Xiangling Zhu: Volterra integral operator from weighted Bergman spaces to general function spaces 985–998 View View
25-63 Tran Minh Nguyen, Tan Duc Do, Nguyen Ngoc Trong, Bui Le Trong Thanh: Generalized Gagliardo-Nirenberg inequalities via Muramatu's integral formula 999–1020 View View
25-64 Qi Bao, Miao-Kun Wang, Song-Liang Qiu: Monotonicity properties of Gaussian hypergeometric functions with respect to the parameter 1021–1045 View View
25-65 Paweł Pasteczka: On properties of weighted Hardy constant for means 1047–1068 View View
25-66 Jiao Zhang, Zhan Zheng: Hardy-Hilbert type inequalities for matrices 1069–1078 View View
25-67 Monika Singh, Arun Pal Singh, Pankaj Jain: Rubio de Francia extrapolation results for grand Lebesgue spaces defined on sets having possibly infinite measure 1079–1099 View View
25-68 Alberto Lastra, Javier Sanz, J. Rafael Sendra: On the summability of a class of formal power series 1101–1121 View View
25-69 Ali Hasan Ali, Zsolt Páles: Taylor-type expansions in terms of exponential polynomials 1123–1141 View View
25-70 Graham J. O. Jameson: Another identity relating to Hardy's inequality for ℓ2 1143–1145 View View
25-71 Christian Axler: On Ramanujan's prime counting inequality 1147–1154 View View
25-72 Miguel Berasategui, Pablo M. Berná: Extensions of democracy-like properties for sequences with gaps 1155–1189 View View
25-73 Luong Dang Ky: Lower bound of Hausdorff operators on the power weighted Hardy spaces 1191–1200 View View